RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2012, Volume 51, Number 1, Pages 82–95 (Mi al523)  

Nonfinite basicity for a certain number system

A. Kungozhin

Al-Farabi Kazakh National University, Alma-Ata, Kazakhstan

Abstract: A negative answer is given to the question whether there exists a finite basis for real numbers with multiplication and a unary operation $1-x$.

Keywords: real numbers, finite basis of identities.

Full text: PDF file (167 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2012, 51:1, 56–65

Bibliographic databases:

UDC: 510.67
Received: 12.05.2011

Citation: A. Kungozhin, “Nonfinite basicity for a certain number system”, Algebra Logika, 51:1 (2012), 82–95; Algebra and Logic, 51:1 (2012), 56–65

Citation in format AMSBIB
\Bibitem{Kun12}
\by A.~Kungozhin
\paper Nonfinite basicity for a~certain number system
\jour Algebra Logika
\yr 2012
\vol 51
\issue 1
\pages 82--95
\mathnet{http://mi.mathnet.ru/al523}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2986465}
\zmath{https://zbmath.org/?q=an:1261.03114}
\transl
\jour Algebra and Logic
\yr 2012
\vol 51
\issue 1
\pages 56--65
\crossref{https://doi.org/10.1007/s10469-012-9170-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000304163300004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84861890339}


Linking options:
  • http://mi.mathnet.ru/eng/al523
  • http://mi.mathnet.ru/eng/al/v51/i1/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:144
    Full text:46
    References:32
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020